# SDR SWIA202055541

- Difficulty date: November 20, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOOR SUPPORT ANGLE ON FWD SIDE OF 280 BEAM LBL 9-RBL 9 IS CORRODED.  C-CHECK RO 1/17/2021.  BLENDED CORROSION ON THE COCKPIT AFT FLOOR SUPPORT "OUT OF LIMITS", REF CRJ700 SRM 53-00-00-101-001-A01, SRM 51-21-06-001-001-A01 ORIGINAL: .063; REMAINING: .037; LOSS: .026.  REMOVED AND REPLACE THE COCKPIT AFT FLOOR SUPPORT ANGLE FS280 LBL9 - RBL9 REF DRAWING CC670-34095 REV--, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY
